Über Homomorphismen der Kontexte
[On homomorphisms of contexts]
Machala, František
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994), p. 95-104 / Harvested from Czech Digital Mathematics Library
Published online : 1994-01-01
Classification:  06A15,  08A35
@article{120302,
     author = {Franti\v sek Machala},
     title = {\"Uber Homomorphismen der Kontexte},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {33},
     year = {1994},
     pages = {95-104},
     zbl = {0848.06002},
     mrnumber = {1385749},
     language = {de},
     url = {http://dml.mathdoc.fr/item/120302}
}
Machala, František. Über Homomorphismen der Kontexte. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994) pp. 95-104. http://gdmltest.u-ga.fr/item/120302/

Machala F. Isomorphismen von Kontexten und Konzeptualverbänden, Acta UP Olomucensis, Fac. rer. nat., 106 (1993). (1993) | MR 1273175 | Zbl 0798.06007

Wille R. Restructuring lattice theory: an approach based on hierarchies of concepts, I. Rival (ed.), Ordered sets, Reidel, Dordrecht-Boston 1982, 445-470. (1982) | MR 0661303 | Zbl 0491.06008